# SDR AU970299

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 10542001815
- Condition: Sticking
- Location: Pass/Crew Door
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) LH DOOR LATCH STICKING - SUSPECT CAUSED BY LACK OF LUBRICATION
